The analytic structure of periodic solutions of a Lyapunov type matrix differential equation
Differencialʹnye uravneniâ, Tome 36 (2000) no. 9, pp. 1289-1291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_9_a17,
author = {V. N. Laptinskii and V. A. Livinskaya},
title = {The analytic structure of periodic solutions of a {Lyapunov} type matrix differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1289--1291},
year = {2000},
volume = {36},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_9_a17/}
}
TY - JOUR AU - V. N. Laptinskii AU - V. A. Livinskaya TI - The analytic structure of periodic solutions of a Lyapunov type matrix differential equation JO - Differencialʹnye uravneniâ PY - 2000 SP - 1289 EP - 1291 VL - 36 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2000_36_9_a17/ LA - ru ID - DE_2000_36_9_a17 ER -
V. N. Laptinskii; V. A. Livinskaya. The analytic structure of periodic solutions of a Lyapunov type matrix differential equation. Differencialʹnye uravneniâ, Tome 36 (2000) no. 9, pp. 1289-1291. http://geodesic.mathdoc.fr/item/DE_2000_36_9_a17/